Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CONCEPT SUFFISANCE")

Results 1 to 25 of 25

  • Page / 1
Export

Selection :

  • and

ZUM ERSCHOEPFTHEITSBEGRIFF VON D. BLACKWELL = VERS LE CONCEPT DE SUFFISANCE DE D. BLACKWELLHEYER H.1972; METRIKA; DTSCH.; DA. 1972; VOL. 19; NO 1; PP. 54-67; ABS. ANGL.; BIBL. 9 REF.Serial Issue

ON THE INFORMATION CONTAINED IN ADDITIONAL OBSERVATIONS.LE CAM L.1974; ANN. STATIST.; U.S.A.; DA. 1974; VOL. 2; NO 4; PP. 630-649; BIBL. 12 REF.Article

A CHARACTERIZATION OF SUFFICIENCY BY POWER FUNCTIONS.PFANZAGL J.1974; METRIKA; DTSCH.; DA. 1974; VOL. 21; NO 4; PP. 197-199; BIBL. 7 REF.Article

ON THE MINIMAL SUFFICIENCY OF THE LIKELIHOOD FUNCTION.BARNDORFF NIELSEN O; HOFFMANN JORGENSEN J; PEDERSEN K et al.1976; SCAND. J. STATIST.; SWED.; DA. 1976; VOL. 3; NO 1; PP. 37-38; BIBL. 3 REF.Article

SUFFICIENCY, MINIMAL SUFFICIENCY, AND THE LACK THEREOF.SAMPSON A; SPENCER B.1976; AMER. STATISTICIAN; U.S.A.; DA. 1976; VOL. 30; NO 1; PP. 34-35; BIBL. 4 REF.Article

MINIMAL SUFFICIENT STATISTICS FOR FAMILIES OF PRODUCT MEASURES.LANDERS D.1974; ANN. STATIST.; U.S.A.; DA. 1974; VOL. 2; NO 6; PP. 1335-1339; BIBL. 6 REF.Article

COMPARISON OF SOME EXPERIMENTS FROM SUFFICIENCY CONSIDERATION.BIKAS KUMAR SINHA.1973; ANN. INST. STATIST. MATH.; JAP.; DA. 1973; VOL. 25; NO 3; PP. 501-520; BIBL. 4 REF.Article

ON DERIVING A COMPLETE SUFFICIENT STATISTIC.WACKERLY DD.1976; AMER. STATISTICIAN; U.S.A.; DA. 1976; VOL. 30; NO 1; PP. 37-38; BIBL. 5 REF.Article

MARGINAL AND CONDITIONAL SUFFICIENCY.SPROTT DA.1975; BIOMETRIKA; G.B.; DA. 1975; VOL. 62; NO 3; PP. 599-605; BIBL. 23 REF.Article

ON A THEOREM OF MORIMOTO CONCERNING SUFFICIENCY FOR DISCRETE DISTRIBUTION.BROWN L.1975; ANN. STATIST.; U.S.A.; DA. 1975; VOL. 3; NO 5; PP. 1180-1182; BIBL. 1 REF.Article

A NOTE ON FAULKENBERRY'S METHOD OF OBTAINING PREDICTION INTERVALS.DUNSMORE IR.1976; J. AMER. STATIST. ASS.; U.S.A.; DA. 1976; VOL. 71; NO 353; PP. 193-194; BIBL. 5 REF.Article

ON THE CONCEPTS OF SUFFICIENCY AND ANCILLARITY IN THE PRESENCE OF NUISANCE PARAMETERS.DAWID AP.1975; J. R. STATIST. SOC., B; G.B.; DA. 1975; VOL. 37; NO 2; PP. 248-258Article

SUFFICIENCY AND CONDITIONALITY.KALBFLEISCH JD.1975; BIOMETRIKA; G.B.; DA. 1975; VOL. 62; NO 2; PP. 251-268; BIBL. DISSEM.Article

SUFFICIENT STATISTICS AND EXPONENTIAL FAMILIES.HIPP C.1974; ANN. STATIST.; U.S.A.; DA. 1974; VOL. 2; NO 6; PP. 1283-1292; BIBL. 10 REF.Article

ON THE EXISTENCE OF A MINIMAL SUFFICIENT SUBFIELD.HASEGAWA M; PERLMAN MD.1974; ANN. STATIST.; U.S.A.; DA. 1974; VOL. 2; NO 5; PP. 1049-1055; BIBL. 9 REF.Article

PREDICTION SUFFICIENCY WHEN THE LOSS FUNCTION DOES NOT DEPEND ON THE UNKNOWN PARAMETER.TORGERSEN EN.1977; ANN. STATIST.; U.S.A.; DA. 1977; VOL. 5; NO 1; PP. 155-163; BIBL. 5 REF.Article

SUFFICIENCY AND TESTS OF GOODNESS OF FIT.KUMAR A; PATHAK PK.1977; SCAND. J. STATIST.; SWED.; DA. 1977; VOL. 4; NO 1; PP. 39-43; BIBL. 9 REF.Article

EINORDNUNG VON ENTSCHEIDUNGSMODELLEN IM ENTSCHEIDUNGSPROZESS. = ARRANGEMENT DES MODELES DE DECISION DANS LES PROCESSUS DE DECISIONDREYER H.1976; WISSENSCH. Z. TECH. UNIV. DRESDEN; DTSCH.; DA. 1976; VOL. 25; NO 1-2; PP. 213-216; BIBL. 11 REF.Article

A DECENT LIKELIHOOD FUNCTION IS CERTAINLY MINIMAL SUFFICIENT.JAGERS P.1977; SCAND. J. STATIST.; SWED.; DA. 1977; VOL. 4; NO 1; PP. 35-36; BIBL. 7 REF.Article

EXPONENTIAL FAMILIES OF DENSITIES ON AN ANALYTIC GROUP AND SUFFICIENT STATISTICS.ROY KK.1975; SANKHYA, A; INDIA; DA. 1975; VOL. 37; NO 1; PP. 82-92; BIBL. 5 REF.Article

TWO APPLICATIONS OF BASU'S LEMMA.KUMAR A; PATHAK PK.1977; SCAND. J. STATIST.; SWED.; DA. 1977; VOL. 4; NO 1; PP. 37-38; BIBL. 3 REF.Article

COMPARISON OF STATISTICAL EXPERIMENTS.TORGERSEN EN.1976; SCAND. J. STATIST.; SWED.; DA. 1976; VOL. 3; NO 4; PP. 186-208; BIBL. DISSEM.Article

SUFFICIENT STATISTICS ASSOCIATED WITH A TWO-STATE SECOND-ORDER MARKOV CHAIN.KEDEM B.1976; BIOMETRIKA; G.B.; DA. 1976; VOL. 63; NO 1; PP. 127-132; BIBL. 10 REF.Article

ASYMPTOTIC SUFFICIENCY AND ASYMPTOTICALLY MOST POWERFUL TESTS FOR THE TWO SAMPLE CENSORED SITUATION.MEHROTRA KG; JOHNSON RA.1976; ANN. STATIST.; U.S.A.; DA. 1976; VOL. 4; NO 3; PP. 589-596; BIBL. 12 REF.Article

A COMPLETE CLASS THEOREM FOR STRICT MONOTONE LIKELIHOOD RATIO WITH APPLICATIONS.BROWN LD; COHEN A; STRAWDERMAN WE et al.1976; ANN. STATIST.; U.S.A.; DA. 1976; VOL. 4; NO 4; PP. 712-722; BIBL. 4 REF.Article

  • Page / 1